Communications in Mathematical Physics

Inequalities for the Schatten $p$-norm. III

Fuad Kittaneh

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 104, Number 2 (1986), 307-310.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104115006

Mathematical Reviews number (MathSciNet)
MR0836007

Zentralblatt MATH identifier
0595.47012

Subjects
Primary: 47A30: Norms (inequalities, more than one norm, etc.)
Secondary: 47B10: Operators belonging to operator ideals (nuclear, p-summing, in the Schatten-von Neumann classes, etc.) [See also 47L20] 47D25

Citation

Kittaneh, Fuad. Inequalities for the Schatten $p$-norm. III. Comm. Math. Phys. 104 (1986), no. 2, 307--310. https://projecteuclid.org/euclid.cmp/1104115006


Export citation